Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 36, NWS Tallahassee, FL

December 11, 2017

NWS Tallahassee, FL issued this small craft advisory at Dec 11, 2017, 2:48 AM EST. It took effect at Dec 12, 2017, 1:00 AM EST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Dec 11, 2017, 2:48 AM EST (07:48 UTC)
In effect from
Dec 12, 2017, 1:00 AM EST
Expired
Dec 13, 2017, 4:00 AM EST
In force
27 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted.

978 
WHUS72 KTAE 110748
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
248 AM EST MON DEC 11 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM THE OKALOOSA WALTON COUNTY
LINE TO MEXICO BEACH FROM 4AM TO 10 PM EST TUESDAY...


GMZ750-752-770-772-111530-
/O.NEW.KTAE.SC.Y.0036.171212T0900Z-171213T0300Z/
COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE
FL OUT 20 NM-
COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM-
WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM
20 TO 60 NM-
WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM-
248 AM EST MON DEC 11 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 AM TO 10 PM EST
TUESDAY. 

* WINDS...20 KNOTS WITH GUSTS 25 TO 30 KNOTS.

* WAVES/SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
723 
WHUS72 KTAE 111401
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
901 AM EST MON DEC 11 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM THE OKALOOSA WALTON COUNTY
LINE TO MEXICO BEACH FROM 4 AM TO 10 PM EST TUESDAY...

GMZ750-752-770-772-112130-
/O.CON.KTAE.SC.Y.0036.171212T0900Z-171213T0300Z/
COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE
FL OUT 20 NM-
COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM-
WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM
20 TO 60 NM-
WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM-
901 AM EST MON DEC 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM EST
TUESDAY...

* WINDS...WEST TO NORTHWEST 20 KNOTS WITH GUSTS 25 TO 30 KNOTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DVD
486 
WHUS72 KTAE 111938
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
238 PM EST MON DEC 11 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING...

GMZ755-775-120930-
/O.EXB.KTAE.SC.Y.0036.171212T0600Z-171213T1200Z/
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
238 PM EST MON DEC 11 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY TO 7 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 1 AM TUESDAY TO 7 AM EST
WEDNESDAY. 

* WINDS...WEST TO NORTHWEST 20 TO 25 KNOTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-765-120930-
/O.EXB.KTAE.SC.Y.0036.171212T1200Z-171213T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH FL OUT 20 NM-
238 PM EST MON DEC 11 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 7 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 7 AM EST
WEDNESDAY. 

* WINDS...NORTHWEST AROUND 20 KNOTS.

* WAVES/SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ750-752-770-772-120930-
/O.EXT.KTAE.SC.Y.0036.171212T0600Z-171213T1200Z/
COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE
FL OUT 20 NM-
COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM-
WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM
20 TO 60 NM-
WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM-
238 PM EST MON DEC 11 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TUESDAY TO 7 AM
EST WEDNESDAY...

* WINDS...WEST TO NORTHWEST 20 TO 25 KNOTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DVD
929 
WHUS72 KTAE 120058
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
758 PM EST MON DEC 11 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS BOATING CONDITIONS LATE
TONIGHT THROUGH EARLY WEDNESDAY FOR THE COASTAL WATERS OF THE
FLORIDA BIG BEND AND PANHANDLE...

GMZ750-752-755-770-772-775-121000-
/O.CON.KTAE.SC.Y.0036.171212T0600Z-171213T1200Z/
COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE
FL OUT 20 NM-
COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM
20 TO 60 NM-
WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
758 PM EST MON DEC 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO
7 AM EST WEDNESDAY...

* WINDS...NORTHWEST 20 TO 25 KNOTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-765-121000-
/O.CON.KTAE.SC.Y.0036.171212T1200Z-171213T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH FL OUT 20 NM-
758 PM EST MON DEC 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO
7 AM EST WEDNESDAY...

* WINDS...NORTHWEST AROUND 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
578 
WHUS72 KTAE 120727
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
227 AM EST TUE DEC 12 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS BOATING CONDITIONS THROUGH 
LATE TONIGHT FOR THE COASTAL WATERS OF THE FLORIDA BIG BEND AND 
PANHANDLE...

GMZ750-752-755-770-772-775-121530-
/O.CON.KTAE.SC.Y.0036.000000T0000Z-171213T1200Z/
COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE
FL OUT 20 NM-
COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM
20 TO 60 NM-
WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
227 AM EST TUE DEC 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WINDS...NORTHWEST 20 TO 25 KNOTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-765-121530-
/O.CON.KTAE.SC.Y.0036.171212T1200Z-171213T1200Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH FL OUT 20 NM-
227 AM EST TUE DEC 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 7 AM EST WEDNESDAY...

* WINDS...NORTHWEST AROUND 20 KNOTS.

* WAVES/SEAS...2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
445 
WHUS72 KTAE 121945
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
245 PM EST TUE DEC 12 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS BOATING CONDITIONS THROUGH
LATE TONIGHT FOR THE COASTAL WATERS OF THE FLORIDA BIG BEND AND
PANHANDLE...

GMZ750-752-755-770-772-775-130900-
/O.EXT.KTAE.SC.Y.0036.000000T0000Z-171213T0900Z/
COASTAL WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE
FL OUT 20 NM-
COASTAL WATERS FROM MEXICO BEACH TO APALACHICOLA FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM MEXICO BEACH TO OKALOOSA WALTON COUNTY LINE FL FROM
20 TO 60 NM-
WATERS FROM APALACHICOLA TO MEXICO BEACH FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
245 PM EST TUE DEC 12 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY...

* WINDS...NORTHWEST 20 TO 25 KNOTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-765-130900-
/O.EXT.KTAE.SC.Y.0036.000000T0000Z-171213T0900Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH FL OUT 20 NM-
245 PM EST TUE DEC 12 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY...

* WINDS...NORTHWEST AROUND 20 KNOTS.

* WAVES/SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
178 
WHUS72 KTAE 130222
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
922 PM EST Tue Dec 12 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS BOATING CONDITIONS THROUGH
LATE TONIGHT FOR THE COASTAL WATERS OF THE FLORIDA BIG BEND AND
PANHANDLE...

GMZ750-752-755-770-772-775-130900-
/O.CON.KTAE.SC.Y.0036.000000T0000Z-171213T0900Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
922 PM EST Tue Dec 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WINDS...NORTH NEAR 20 KNOTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 8 FEET 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-765-130900-
/O.CON.KTAE.SC.Y.0036.000000T0000Z-171213T0900Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
922 PM EST Tue Dec 12 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WINDS...NORTH NEAR 20 KNOTS.

* WAVES/SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOURNIER

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 11, 2:45 AM EST, 3 minutes earlier.

Area forecast discussion, Dec 11, 2:45 AM EST, 3 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
245 AM EST Mon Dec 11 2017

.NEAR TERM [Through Today]...

A shortwave and surface cold front will drop southeastward across
the Midwest further amplifying the long wave trough east of the
Continental Divide. At the surface, winds will shift to the
southwest by this afternoon which will bring warmer temperatures to
the Tri-state region. Temps will be on the order of 10 degrees
warmer than they were on Sunday with highs in the lower to mid
60s.

.SHORT TERM [Tonight Through Wednesday]...

An upper level trough remains positioned across the eastern CONUS
through the short term. An upper level short wave and surface cold
front will push through on Tuesday however with very limited
moisture, it will be a dry front as it pushes through and thus the
only impact will be temperature wise. Surface high pressure builds
in for Wednesday with dry conditions continuing through the short
term. Highs will reach into the mid 50s to mid 60s on Tuesday but
will only reach into the lower to mid 50s on Wednesday behind the
front. Lows in the 40s on Tuesday morning will drop to near
freezing on Wednesday morning.

.LONG TERM [Wednesday Night Through Monday]...

Dry conditions will continue through Thursday with precipitation
chances returning to the forecast on Friday. Models are consistent
with moisture lifting northward across the southeast on Friday
ahead of the next system and high pressure building in on Saturday
but guidance begins to diverge after this. The GFS lifts a low
across the south and pushes precipitation back to the area late in
the weekend into early next week, while the ECMWF is much drier as
it pushes a front through the southeast.

&&

.AVIATION [Through 06Z Tuesday]...

VFR conditions are expected through the period with clear skies
and light winds.

&&

.MARINE...

A cold front will push through on Tuesday resulting in an increase
in winds and seas to Small Craft Advisory conditions Tuesday into
Tuesday night. Conditions will decrease on Wednesday with a brief
increase again on Friday.

&&

.FIRE WEATHER...

No fire weather concerns.

&&

.HYDROLOGY...

Dry conditions will prevail through mid week and thus there are no
flooding concerns over the next few days. Although rain chances
return to the forecast late in the week, rainfall amounts at this
time do not appear to be significant.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   64  41  61  33  54 /   0   0   0   0   0
Panama City   64  51  61  36  54 /   0   0   0   0   0
Dothan        63  41  56  32  52 /   0   0   0   0   0
Albany        62  40  56  31  50 /   0   0   0   0   0
Valdosta      62  39  59  31  51 /   0   0   0   0   0
Cross City    62  41  67  33  55 /   0   0   0   0   0
Apalachicola  64  51  64  37  54 /   0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Warning until 8 AM EST /7 AM CST/ this morning for
     Calhoun-Central Walton-Coastal Dixie-Coastal Jefferson-
     Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
     Inland Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-
     Inland Taylor-Inland Wakulla-Jackson-Lafayette-Leon-Liberty-
     Madison-North Walton-Washington.

     Frost Advisory until 8 AM EST /7 AM CST/ this morning for
     Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.

GA...Freeze Warning until 8 AM EST this morning for Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
     Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
     Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.

AL...Freeze Warning until 7 AM CST this morning for Coffee-Dale-
     Geneva-Henry-Houston.

GM...Small Craft Advisory from 4 AM to 10 PM EST Tuesday for Coastal
     waters from Mexico Beach to Apalachicola FL out 20 NM-
     Coastal waters from Mexico Beach to Okaloosa Walton County
     Line FL out 20 NM-Waters from Apalachicola to Mexico Beach
     FL from 20 to 60 NM-Waters from Mexico Beach to Okaloosa
     Walton County Line FL from 20 to 60 NM.

&&

NEAR TERM...Barry
SHORT TERM...Fieux
LONG TERM...Fieux
AVIATION...Barry
MARINE...Fieux
FIRE WEATHER...Barry
HYDROLOGY...Fieux

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.